| Model Number |
26924 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a partial deployment occurred.An 8 x 60 x 130 innova was selected for deployment.During the procedure, when the device was stent to deploy, the rotating mechanism that signifies full deployment kept spinning.The physician believed that the device was fully deployed but when the device was withdrawn, it was identified that the stent got caught on the sheath when taken out.No further information was reported to boston scientific regarding the procedure or patient status.
Additional Manufacturer Narrative
Device evaluated by mfr.: innova self-expanding stent system was returned with part of an unknown sheath.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink to the outer sheath at the nosecone.The pull rack is separated at the handle and the proximal section did not return for analysis.Microscopic examination revealed no additional damages.The stent appears to be stuck inside the unknown sheath, so it was x-rayed.X-ray of the sheath shows that the stent is stretched and separated.The separated section of the stent did not return for analysis.Because there was no evidence of any product quality deficiencies, it was considered likely that the kink was attributable to handling when the device was sent back for analysis.There were no other damage or irregularities found in the remainder of the device.D4: lot number: corrected from 0028604985 to 0028309652 d4: expiration date: corrected from 12/22/2026 to 11/01/2026 h4: device manufacture date: corrected from 12/23/2021 to 11/02/2021.
Event or Problem Description